MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR SMOOTH TI REINFORCED FAN PL FIXTN H/0.8MM THK-STER; MESH, SURGICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR SMOOTH TI REINFORCED FAN PL FIXTN H/0.8MM THK-STER; MESH, SURGICAL
Model Number 08.520.221S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Additional procodes: ftl, gwo.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(6).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a removal of synpor smooth titanium reinforced fan plate & titanium matrixmidface screw self-drilling due to infection.Patient was initially treated on an unknown date for an orbital floor fracture.Procedure outcome and patient status are unknown.This report is for a synpor smooth titanium (ti) reinforced fan plate.This is report 1 of 2 for (b)(4).

Brand Name
SYNPOR SMOOTH TI REINFORCED FAN PL FIXTN H/0.8MM THK-STER
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8807638
Report Number2939274-2019-59278
Device Sequence Number16223306
Product Code FTM
UDI-Device Identifier10887587026428
UDI-Public(01)10887587026428
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08.520.221S
Device Catalogue Number08.520.221S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;